# SDR YENA2022021800077

- Difficulty date: February 15, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 02447
- Aircraft time: 63,592 hours, 22,645 cycles
- System (JASC): 2700 · Flight Control System
- Part: Module
- Part number: E13765AA07
- Part serial: Q03463082555
- Condition: Failed
- Location: 1ce2
- Part time: 27,742 hours, 10,162 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT # 2029, JFK-RSW. SEC 2 FAULT. ( SPOILER ELEVATOR COMPUTERS - SEC2 (A320 W/O SHARKLETS AND A321'S) ) ; SEC 2 PLACED ON MEL 27-94-01D CAT C. “PULLED AND COLLARED C/B 121VU-Q18 IAW AMM TASK 27-94-00-040-002 A”. PERFORMED CFDS FAULT TEST IAW AMM TASK 27-94-00-040-002-AR/R SEC 2 (1CE2) IAW AMM 27-94-34 PERFORMED OPS TEST OF SEC 2 IAW AMM 27-94-00. OPS CHK GOOD MDDR CLEARED MX-4 UPDATED PLACARD REMOVED
